# SDR SIMA200822402

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22230100003
- Part serial: 846
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3111 CREW REPORTED FLYING AT 11,000.  AT 310KTS A LOUD BANG WAS HEARD FROM NOSE AREA AND THEN A LOUD ROAR UNTIL LANDING GEAR WAS DOWN AND LOCKED, 3 GREEN AND NO CMC INDICATIONS WITH NO EICAS MESSAGES.  EMERGENCY WAS DECLARED.  LANDING WAS NORMAL.  ACFT WAS TOWED TO THE GATE FROM THE RUNWAY AND PASSENGERS DEPLANED AT GATE.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING DOOR SOLENOID VALVE IAW EMB 140 AMM 32-33-021.  OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.  (S)
